Skip to main content
Log in

Some new results on orthogonal polynomials for Laguerre type exponential weights

  • Published:
Acta Mathematica Hungarica Aims and scope Submit manuscript

Abstract

We prove some results on the root-distances and the weighted Lebesgue function corresponding to orthogonal polynomials for Laguerre type exponential weights.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

References

  1. Levin E., Lubinsky D.S.: Orthogonal Polynomials for Exponential Weights. Springer-Verlag, New York–Berlin–Heidelberg (2001)

    Book  MATH  Google Scholar 

  2. Levin E., Lubinsky D.: Orthogonal polynomials for exponential weights \({x^{2\rho}e^{-2Q(x)}}\) on [0,d). J. Approx. Theory, 134, 199–256 (2005)

    Article  MathSciNet  MATH  Google Scholar 

  3. Levin E., Lubinsky D.: Orthogonal polynomials for exponential weights \({x^{2\rho}e^{-2Q(x)}}\) on [0,d), II. J. Approx. Theory, 139, 107–143 (2006)

    Article  MathSciNet  MATH  Google Scholar 

  4. Szabados J.: Weighted Lagrange and Hermite–Fejér interpolation on the real line. J. Inequal. Appl., 1, 99–123 (1997)

    MathSciNet  MATH  Google Scholar 

  5. G. Szegő, Orthogonal Polynomials, AMS Coll. Publ., Vol. 23, Amer. Math. Soc. (Providence, RI, 1967).

  6. Szili L., Vértesi P.: An Erdős-type convergence process in weighted interpolation. II (Exponential weights on [−1,1]). Acta Math. Hungar., 98, 129–162 (2003)

    Article  MathSciNet  MATH  Google Scholar 

  7. Vértesi P.: An Erdős-type convergence process in weighted interpolation. I (Freud-type weights). Acta Math. Hungar., 91, 195–215 (2001)

    Article  MathSciNet  MATH  Google Scholar 

  8. Vértesi P.: Notes on orthogonal polynomials for exponential weights (Root-distances, weighted Lebesgue function). Acta Math. Hungar., 119, 381–392 (2008)

    Article  MathSciNet  MATH  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to L. Szili.

Additional information

Dedicated to Professor József Szabados on his 80th birthday

The first author was partially supported by University of Basilicata (local funds).

The second author was partially supported by University of Basilicata (local funds) and by National Group of Computing Science INdAM–GNCS.

Research was supported by the Hungarian National Scientific Research Foundation (OTKA), No. K115804.

Rights and permissions

Reprints and permissions

About this article

Check for updates. Verify currency and authenticity via CrossMark

Cite this article

Mastroianni, G., Notarangelo, I., Szili, L. et al. Some new results on orthogonal polynomials for Laguerre type exponential weights. Acta Math. Hungar. 155, 466–478 (2018). https://doi.org/10.1007/s10474-018-0841-8

Download citation

  • Received:

  • Revised:

  • Accepted:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s10474-018-0841-8

Key words and phrases

Mathematics Subject Classification

Navigation